# SDR UALA2011111106154

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 324, RBL 44 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED UPPER T-CHORD SECTION AT STA 324 BETWEEN LBL 14 TO RT FRAME JOINT PER SCAL ECRA 5310-05412 AND EVA 81446.
